... Xanax / Oxy she has been off them for 4 days now and is hallucinating for the last two days. Prior she was just weak and vomiting. Were more worried about the mental side of things then physical she is stable and reviving medical attention but has been on Xanax an Oxy for 10 years. I guess I really wanna know how long she will be hallucinating ?
Hallucinations while coming off a benzodiazepine is not too terribly uncommon. May take a week to 10 days for remarkable improvement. Glad she is in the hopsital setting as stopping xanax abruptly can be dangerous to say the least. Going to have to give it some time and she will come around.
yes, after a week or so that should let up. I went off oxy and xanax cold turkey, and was on the highest dose allowed, for years and years, and omg it was hell to say the least, I had seizures and all, ended up in the hospital in the ICU, kidneys were failing due to me not drinking anything or eating,especially in the first two weeks, which was a blur to me, I laid on the couch in misery basically,shaking,in pain,sick,sweating,then cold,etc etc, and after that was all done, the mental started, and omg, that was worse for me and it went on for a few months, BUT she will get through it, and once you finally fight your way through it, I have to say things seem more clear, like your more grounded per say! Im glad she is in the hospital doing this, thats what I should have done, as I really did almost die, xanax is terrible when going off, especially if its abrupt. Good luck to your friend :)
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2013 • 1 answer
Posted 28 Aug 2013 • 2 answers
Posted 3 Mar 2014 • 2 answers
Posted 1 Aug 2014 • 1 answer
Posted 8 Jan 2016 • 1 answer